Asymptotic behavior of a predator-prey diffusion system with time delays
MetadataShow full metadata
In this paper, we study a class of reaction-diffusion systems with time delays, which models the dynamics of predator-prey species. The global asymptotic convergence is established by the upper-lower solutions and iteration method in terms of the rate constants of the reaction function, independent of the time delays and the effect of diffusion.
CitationMeng, Y., & Wang, Y. (2005). Asymptotic behavior of a predator-prey diffusion system with time delays. Electronic Journal of Differential Equations, 2005(131), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.